Blow‐up analysis for a class of nonlinear reaction diffusion equations with Robin boundary conditions

Publisher: John Wiley & Sons Inc

E-ISSN: 1099-1476|41|4|1683-1696

ISSN: 0170-4214

Source: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, Vol.41, Iss.4, 2018-03, pp. : 1683-1696

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

This paper is devoted to the study of the blow‐up phenomena of following nonlinear reaction diffusion equations with Robin boundary conditions:g(u)t=·(ρ(|u|2)u)+k(t)f(u)inΩ×(0,t),uν+γu=0onΩ×(0,t),u(x,0)=u0(x)inΩ¯.Here, ΩRn(n2) is a bounded convex domain with smooth boundary. With the aid of a differential inequality technique and maximum principles, we establish a blow‐up or non–blow‐up criterion under some appropriate assumptions on the functions f,g,ρ,k, and u0. Moreover, we dedicate an upper bound and a lower bound for the blow‐up time when blowup occurs.